... 2days ago could this be a side effect from pristiq
I would definitely seek the advice of your doctor before taking my own (or anyone else's) advice, but I can provide my opinion to hopefully be of some help. Pristiq--especially when first starting it--causes dry mouth in a lot of people. It is possible that you have bronchitis or some other pneumatic illness--or even just the cold--- that presents as a dry cough due to Pristiq's effects of drying you out. would certainly call you physician up and ask him/her about it as soon as you can.
Hope you feel better!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2010 • 1 answer
Posted 27 Sep 2014 • 1 answer
Posted 9 Mar 2016 • 1 answer
I have been taking generic Wellbutrin for a couple of months, I now have a persistent dry cough that
Posted 29 Oct 2016 • 1 answer
Posted 13 Jul 2017 • 3 answers